Electron. J. Diff. Equ., Vol. 2010(2010), No. 76, pp. 1-9.

Solutions of a partial differential equation related to the oplus operator

Wanchak Satsanit

In this article, we consider the equation
where $\oplus^k$ is the operator iterated k times and defined by
where $p+q=n$, $x=(x_1,x_2,\dots,x_n)$ is in the n-dimensional Euclidian space $\mathbb{R}^n$, $c_{r}$ is a constant, $\delta$ is the Dirac-delta distribution, $\oplus^{0}\delta=\delta$, and $k=0,1,2,3,\dots$. It is shown that, depending on the relationship between k and m, the solution to this equation can be ordinary functions, tempered distributions, or singular distributions.

Submitted April 8, 2010. Published June 8, 2010.
Math Subject Classifications: 46F10, 46F12.
Key Words: Ultra-hyperbolic kernel; diamond operator; tempered distribution.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Wanchak Satsanit
Department of Mathematics
Faculty of Science, Maejo University
Chiang Mai, 50290 Thailand
email: aunphue@live.com

Return to the EJDE web page